Volume 9 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Problems on homology manifolds

Frank Quinn

Geometry & Topology Monographs 9 (2006) 87–103

DOI: 10.2140/gtm.2006.9.87

arXiv: math.GT/0310277

Abstract

A compilation of questions for the proceedings of the Workshop on Exotic Homology Manifolds, Oberwolfach June 29 – July 5, 2003

Keywords

exotic homology manifold, generalized manifolds, surgery theory

Mathematical Subject Classification

Primary: 57P99

References
Publication

Received: 17 October 2003
Published: 22 April 2006

Authors
Frank Quinn
Department of Mathematics
Virginia Tech
Blacksburg
Virginia 24061-0123
USA